# SDR AALA202001109009

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 8,199 hours, 3,366 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Switch
- Part number: SWI1068
- Part serial: 0376
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ORD-LAX, AIR RETURNING ORD ACCOUNT STABILIZER TRIM INOPERATIVE. EMERGENCY DECLARED. /S FOUND F/O COLUMN CUTOUT SWITCH CAUSING C/B TO POP. REPLACED SWITCH IAW AMM 27-41-51 . STAB TRIM OPS CHECKS NORMAL .
